MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUMSET-W/2 CLAVE 1'S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUMSET-W/2 CLAVE 1'S; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1203012
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is not complete.
 
Event or Problem Description
The event involved a plumset that leaked 3-4 drops of ifosfamide when infused over 24 hours.The customer reported that there were no obvious defects noted on the tubing set; no hole, cut, tears or any other defects noted.The tubing was not replaced and therapy was not resumed.There was no adverse event reported.
 
Additional Manufacturer Narrative
The reported leak was not confirmed by investigation.One used lifeshield primary plumset clave port clave y-site 104 inch set was received for investigation.As received, the set was attached to a used bag spike adapter w/spiros and a used chemoclave vented bag spike and was visually inspected and no defects were observed.The returned set and attached configuration was leak tested per the product specifications and no leaks were observed.The plumset performed as required per the product specifications.A batch record review was performed to lot 841745h list 120300412 and no discrepancies that may have contributed to a complaint of this nature were found.

Brand Name
PLUMSET-W/2 CLAVE 1'S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8588568
Report Number9615050-2019-00144
Device Sequence Number19381231
Product Code FPA
UDI-Device Identifier10887787005193
UDI-Public(01)10887787005193(17)201201(10)841745H
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number1203012
Device Catalogue Number120300412
Device Lot Number841745H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/25/2019
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IFOSFAMIDE, MFR UNK